A Deformed Gegenbauer‐Type Polynomial System With Numerical Illustration for Spectral Diffusion Models.

Saved in:
Bibliographic Details
Title: A Deformed Gegenbauer‐Type Polynomial System With Numerical Illustration for Spectral Diffusion Models.
Authors: Ibrahim, Rabha W.1, rabhaibrahim@yahoo.com, Baleanu, Dumitru2, Salahshour, Soheil3, Giorgio, Ivan, ivan.giorgio@univaq.it
Source: Advances in Mathematical Physics; 9/18/2026, Vol. 2026, p1-14, 14p
Database: Applied Science & Technology Source
Full text is not displayed to guests.
Description
ISSN:16879120
DOI:10.1155/admp/7851435